CNRS
UFC

Rechercher

Sur ce site

Sur le Web du CNRS

La brochure du labo

Brochure du Laboratoire

Accueil > Pages web personnelles > Boris Andreianov

Boris Andreianov

Homepage - Boris Andreianov - Page personnelle

JPEG - 1.5 ko

Laboratoire de Mathématiques de Besançon
CNRS UMR 6623
Université de Franche-Comté
16 route de Gray,
25030 Besançon Cedex, France

Tél : 03 81 66 63 24
E-Mail : boris.andreianov -at- univ-fcomte.fr

Bureau : 414B bâtiment Métrologie UFR Sciences et Techniques

==================================================

==================================================

Pour les Lycéens


(2013) Lycée Jean Michel (Lons-le-Saunier),
classe terminale S de M. Philippe Speyer-Pays
Présentation sur le thème Qu’est-ce qu’un modèle mathématique ?
Video sur le même sujet (en beaucoup mieux)
par Dr. Guillaume Jouvet
,
lauréat du prix "Math pour la Planète Terre 2013"

==================================================

New : Moroccan Journal of Pure and Applied Analysis

A new journal will be edited by Springer starting from 2015.

The Moroccan Journal of Pure and Applied Analysis (MJPAA) is a peer-reviewed journal published under the Global Science Journals (Springer), covering all main-stream branches of pure and applied analysis. Emphasis is placed on important developments in classical analysis, linear and nonlinear functional analysis, ordinary and partial differential equations, numerical analysis, optimization theory, and control theory.

==================================================

Scientific Works / Travaux Scientifiques


=================================

Submitted works (mostly available on hal.archives-ouvertes.fr)

  • (Preprint) B. Andreianov and M. Karimou Gazibo. Solutions processus intégrales des équations d’évolution abstraites et application à l’approximation numérique d’un problème parabolique dégénéré. [ Integral-process solutions of abstract evolution equations and application to numerical approximation of a degenerate parabolic boundary-value problem. ]. Preprint HAL http://hal.archives-ouvertes.fr/hal-00857478

Published works and works to appear (recent works available on hal.archives-ouvertes.fr)

  • B. Andreianov and C. Cancès. On interface transmission conditions for conservation laws with discontinuous flux of general shape, J. Hyperbolic Differ. Equ., accepted. Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00940756
  • B. Andreianov, C. Donadello, S. S. Ghoshal and U. Razafison. On the attainable set for a class of triangular systems of conservation laws, J. Evol. Equ., accepted. Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00967600
  • B. Andreianov, M. Bendahmane, A. Quarteroni and R. Ruiz Baier. Solvability Analysis and Numerical Approximation of Linearized Cardiac Electromechanics, M3AS Math. Methods Models Appl. Sci., accepted. Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00865585
  • B. Andreianov and D. Mitrović. Entropy conditions for scalar conservation laws with discontinuous flux revisited, Ann. Inst. H. Poincaré C Analyse Non Linéaire, apeared online, DOI : 10.1016/j.anihpc.2014.08.002 . Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00967848
  • (2014) B. Andreianov, C. Donadello and M.D. Rosini. Crowd dynamics and conservation laws with non-local constraints, M3AS Math. Methods Models Appl. Sci. 24(13) (2014), pp. 2685-2722. Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00816449
  • (2014) B. Andreianov and C. Cancès. A phase-by-phase upstream scheme that converges to the vanishing capillarity solution for countercurrent two-phase flow in two-rocks media. Comput. Geosci., 18 (2) (2014) , pp.211-226. Beamer presentation (SIAM Geosciences, Padua 2013)
  • (2014) B. Andreianov, F. Lagoutière, N. Seguin and T. Takahashi. Well-posedness for a one-dimensional fluid-particle interaction model. SIAM J. Math. Anal., 46 (2) (2014), pp.1030-1052. Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00789315
  • (2013) B. Andreianov, M. Bendahmane and F. Hubert. On 3D DDFV discretization of gradient and divergence operators. Discrete functional analysis tools and applications. CMAM Comput. Meth. Appl. Math., 13 (4) (2013), pp.369-410, DOI : 10.1515/cmam-2013-0011 . Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00567342
  • (2013) B. Andreianov and M. Gazibo Karimou. Entropy formulation of degenerate parabolic equation with zero-flux boundary condition. ZAMP Zeitschr. Angew. Math. Phys., 64 (5) (2013), pp 1471-1491, doi:10.1007/s00033-012-0297-6 . Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00697593.
  • (2012) B. Andreianov, M. Bendahmane, F. Hubert and S. Krell. On 3D DDFV discretization of gradient and divergence operators. I. Meshing, operators and discrete duality. IMA J. Num. Anal., 32 (4) (2012), pp.1574-1603. Available as HAL preprint http://hal.archives-ouvertes.fr/hal-00355212
  • (2012) B. Andreianov and C. Cancès. The Godunov scheme for scalar conservation laws with discontinuous bell-shaped flux functions. Applied Math. Letters, 25(11) (2012), pp.1844-1848. Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00631586
  • (2012) B. Andreianov and P. Wittbold. Convergence of approximate solutions to an elliptic-parabolic equation without the structure condition. NoDEA Nonlinear Diff. Equ. Appl., 19 (2012), no.6, pp.695-717. Available as HAL preprint http://hal.archives-ouvertes.fr/hal-00608521
  • (2012) B. Andreianov and N. Igbida. On uniqueness techniques for degenerate convection-diffusion problems. Int. J. Dyn. Syst. Diff. Equ. 4 (1/2) (2012), pp.3-34 ; available at http://hal.archives-ouvertes.fr/hal-00553819.
  • (1999) B. Andreyanov. Vanishing viscosity method and explicit formulae for solutions of the Riemann problem for scalar quasilinear conservation law. (Russian). Vestn. Mosc. Univ. I : Math.&Mech. 71 (1999), no.1, pp.3-8. Transl. in Moscow Univ. Math. Bull. 54 (1999), no. 1, 1–6 ; available as Chapter I.1 of my Ph.D. Thesis

Compte-rendus (CRAS Paris) notes, proceedings and chapters of monographs (peer-reviewed)

  • B. Andreianov, C. Donadello, U. Razafison and M.D. Rosini. Riemann problems with non—local point constraints and capacity drop, Math. Biosci. Engineering, accepted for a special issue. Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00959974
  • (2014) B. Andreianov and M. Karimou Gazibo. Convergence of finite volume scheme for degenerate parabolic problem with zero flux boundary condition, In Führmann et al., eds, Finite Volumes for Complex Applications VII-Methods and Theoretical Aspects Springer Proc. Math. Stat. Vol. 77, 2014, pp.303-311. Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00950142
  • (2014) B. Andreianov. One-dimensional conservation law with boundary conditions : general results and spatially inhomogeneous case, In F. Ancona et al., eds. Hyperbolic Problems : Theory, Numerics, Applications, Proceedings of 14th HYP conference in Padua, AIMS series in Appl. Math. Vol.8, pp.259-267. Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00761664
  • (2014) B. Andreianov. Semigroup approach to conservation laws with discontinuous flux. In G-Q. Chen, H. Holden and K.H. Karlsen, eds., Springer Proc. in Math. and Stat. Vol.49, 2014, pp.1—22. Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00698581
  • (2011) B. Andreianov, F. Hubert, and S. Krell. Benchmark 3D : a version of the DDFV scheme with cell/vertex unknowns on general meshes. In : Proceedings of Finite Volume for Complex Applications VI, Prague, Springer, 2011, Volume 4, Part 3, pp.937-948 ( DOI : 10.1007/978-3-642-20671-9_91 ) ; available as HAL preprint http://hal.archives-ouvertes.fr/hal-00572732
  • (2005) B. Andreianov, F. Boyer and F. Hubert. "Duplex" finite-volume schemes for nonlinear elliptic problems on general 2D meshes. In : Proceedings of Finite Volumes for Complex Applications IV, Marrakech, pp. 365-376, Ed. F. Benkhaldoun, D. Ouazar et S. Raghay, Hermes Science (2005). Available as Beamer presentation at FVCA 4, Marrakesh, Morocco, 2005

Other notes and proceedings

Preprints, unpublished works

  • (Preprint) B. Andreianov and M. Maliki. On well-posedness for nonlinear convection-diffusion equations in R^N. The pure diffusion case. Preprint. Available on request
  • (Preprint) B. Andreianov. Elliptic-parabolic problems : existence and structural stability of weak solutions. Unpublished ; available as Chapter II.1 of my Ph.D. Thesis.

Translation (from russian)

  • (Translation) G.A. Chechkin et A.Yu. Goritsky, S.N. Kruzhkov lectures on first-order quasilinear PDEs. In E. Emmrich, P. Wittbold, eds., Analytical and Numerical Aspects of PDEs, DeGruyter, Berlin, 2009. Available at http://hal.archives-ouvertes.fr/hal-00363287

Manuscripts

Some Beamer Presentations

Co-organized meetings